MAUDE Adverse Event Report: COLLAGEN MATRIX, INC. RCT RESORBABLE COLLAGEN TAPE; COLLAGEN WOUND DRESSING - ORAL

COLLAGEN MATRIX, INC. RCT RESORBABLE COLLAGEN TAPE; COLLAGEN WOUND DRESSING - ORAL
Model Number 5091000
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Infection (1930); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional clarification from the clinician is pending.Testing of qc reserve samples is on-going.
 
Event or Problem Description
The doctor stated that the patients, who had collagen tape placed, had dry sockets with grey purulent material.One patient had multiple extractions and developed dry socket/infection in the upper quadrant where they placed the collagen tape.Dry socket packs were placed to circumvent this complication.There was no delay in healing or patient injury reported.
 
Additional Manufacturer Narrative
Additional clarification from the clinician has not been received.Additional qc testing of a reserve sample for sterility confirmed that the product met acceptance criteria.

Brand Name
RCT RESORBABLE COLLAGEN TAPE
Common Device Name
COLLAGEN WOUND DRESSING - ORAL
Manufacturer (Section D)
COLLAGEN MATRIX, INC.
15 thornton road
oakland, nj
MDR Report Key9771255
Report Number2249852-2020-00003
Device Sequence Number16787847
Product Code KGN
UDI-Device Identifier00614950007233
UDI-Public00614950007233
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K040403
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2022
Device Model Number5091000
Device Catalogue Number5091000
Device Lot NumberDWTN18P3
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/30/2020
Supplement Date Received by Manufacturer03/12/2020
Initial Report FDA Received Date02/28/2020
Supplement Report FDA Received Date03/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;